Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 62, Number 2

All articles in this issue are freely accessible.

Deformations of a two-generator purely inseparable field of exponent $1$
Francis P. Callahan.
Proc. Amer. Math. Soc. 62 (1977), 189-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0568489
On the inverses of $M$-matrices
Brian B. Murphy.
Proc. Amer. Math. Soc. 62 (1977), 196-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429944
On odd dimensional surgery with finite fundamental group
Jean-Claude Hausmann.
Proc. Amer. Math. Soc. 62 (1977), 199-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433473
Two notes on nilpotency and standard algebras
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 62 (1977), 206-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435160
The sum of the reciprocals of a set of integers with no arithmetic progression of $k$ terms
Joseph L. Gerver.
Proc. Amer. Math. Soc. 62 (1977), 211-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439796
Cartesian closed topological hulls
H. Herrlich and L. D. Nel.
Proc. Amer. Math. Soc. 62 (1977), 215-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476831
Splittings of cyclic $p$-algebras
David J. Saltman.
Proc. Amer. Math. Soc. 62 (1977), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435044
Generators and relations for the special linear group over a division ring
Sherry M. Green.
Proc. Amer. Math. Soc. 62 (1977), 229-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430084
Ranks of matrices over Ore domains
H. Bedoya and J. Lewin.
Proc. Amer. Math. Soc. 62 (1977), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437573
Finite groups with a standard component whose centralizer has cyclic Sylow $2$-subgroups
Larry Finkelstein.
Proc. Amer. Math. Soc. 62 (1977), 237-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439928
Binary operations in the set of solutions of a partial difference equation
Doron Zeilberger.
Proc. Amer. Math. Soc. 62 (1977), 242-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440230
On the Radon-Nikodým theorem and locally convex spaces with the Radon-Nikodým property
G. Y. H. Chi.
Proc. Amer. Math. Soc. 62 (1977), 245-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435338
Indecomposable compact perturbations of the bilateral shift
Domingo A. Herrero.
Proc. Amer. Math. Soc. 62 (1977), 254-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435922
Multipliers on dual $A^{*}$-algebras
B. J. Tomiuk.
Proc. Amer. Math. Soc. 62 (1977), 259-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433215
On Ahlfors’ “second fundamental inequality”
James A. Jenkins and Kôtaro Oikawa.
Proc. Amer. Math. Soc. 62 (1977), 266-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437732
Regularity of solutions to an abstract inhomogeneous linear differential equation
G. F. Webb.
Proc. Amer. Math. Soc. 62 (1977), 271-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432996
An example of a weight with type III centralizer
Uffe Haagerup.
Proc. Amer. Math. Soc. 62 (1977), 278-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430801
Unique Hahn-Banach extensions and simultaneous extensions
Morisuke Hasumi.
Proc. Amer. Math. Soc. 62 (1977), 281-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442648
Second order systems with nonlinear boundary conditions
Walter G. Kelley.
Proc. Amer. Math. Soc. 62 (1977), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445051
Derivations, homomorphisms, and operator ideals
T. B. Hoover.
Proc. Amer. Math. Soc. 62 (1977), 293-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435860
Boundedness of value regions and convergence of continued fractions
F. A. Roach.
Proc. Amer. Math. Soc. 62 (1977), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430222
Poisson brackets and commutator brackets. I
Reese T. Prosser.
Proc. Amer. Math. Soc. 62 (1977), 305-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443739
Poisson brackets and commutator brackets. II
Reese T. Prosser.
Proc. Amer. Math. Soc. 62 (1977), 310-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443740
Conformal invariants of submanifolds
Chuan Chih Hsiung and Larry R. Mugridge.
Proc. Amer. Math. Soc. 62 (1977), 316-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433361
An estimate of the density at the boundary of an integral current modulo $v$
Sandra O. Paur.
Proc. Amer. Math. Soc. 62 (1977), 319-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0455005
The curvatures of some skew fundamental forms
Tilla Klotz Milnor.
Proc. Amer. Math. Soc. 62 (1977), 323-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461383
A rather classless model
Matt Kaufmann.
Proc. Amer. Math. Soc. 62 (1977), 330-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476498
On the singularity of the exponential map on a Lie group
Heng Lung Lai.
Proc. Amer. Math. Soc. 62 (1977), 334-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432823
Taming free circle actions
Allan L. Edmonds.
Proc. Amer. Math. Soc. 62 (1977), 337-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431230
Fixed point theorems for mappings with a contractive iterate at a point
Janusz Matkowski.
Proc. Amer. Math. Soc. 62 (1977), 344-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436113
Dense subgroups of Lie groups
David Zerling.
Proc. Amer. Math. Soc. 62 (1977), 349-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435289
On zero-one laws
John C. Morgan.
Proc. Amer. Math. Soc. 62 (1977), 353-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433417
A note on uniform paracompactness
Michael D. Rice.
Proc. Amer. Math. Soc. 62 (1977), 359-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436085
Spin manifolds are decomposable
R. E. Stong.
Proc. Amer. Math. Soc. 62 (1977), 363-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438363
On precompact (quasi-) uniform structures
P. Th. Lambrinos.
Proc. Amer. Math. Soc. 62 (1977), 365-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428292
A note on the concordance homotopy group of real projective space
H. Schneider and R. Wells.
Proc. Amer. Math. Soc. 62 (1977), 367-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431228
Addendum to: “A fixed point theorem for hyperspaces of $𝜆$ connected continua” (Proc. Amer. Math. Soc. 53 (1975), no. 1, 231–234)
Charles L. Hagopian.
Proc. Amer. Math. Soc. 62 (1977), 374-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442913